# SDR CALA2025042304172

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,797 hours, 16,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE HAS EXCESS MATERIAL SHOWING BELOW DOOR THAT NEEDS ADJUSTING RESECURED DOOR 2R SLIDE GIRT MATERIAL REF AMM 25-66-01. OKAY FOR CONTINUED SERVICE.
